# SDR CALA0100962

- Difficulty date: October 18, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT AREA STATION 996 FLOOR WEB CRACKED (1 INCH) UNDER L2 Z-ANGLE.  INSTALLED SERVICEABLE WEB WITH FASTENERS PER SRM 51-10-02.
